# SDR AALA2020011009018

- Difficulty date: December 17, 2019
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 57,025 hours, 25,652 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN WET AREA FLOOR BEAM AT FR 66 AND +Y1732. REPAIRED FLOOR BEAM PER SRM 53-41-14-300-001 REPAIR PRINCIPLE 6.
